On the commutativity of sums of Toeplitz operators on the Bergman space

Khitam Aqel and Issam Louhichi – GJM, Volume 2, Issue 2 (2017), 51-58.

In this paper, we discuss the commutativity of sums of two quasihomogeneous Toeplitz operators on the Bergman space of the unit disk. Our main result goes in the direction of the conjecture in [9, p.263].

Milestones:

Received: October 12, 2017
Accepted: December 25, 2017

Authors:

Khitam Aqel and Issam Louhichi
American University of Sharjah, Sharjah P.O. Box 26666, UAE

Download:

Print Version